Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 320, NWS St. Louis, MO

July 8, 2024Jefferson County, Saint Louis County, Missouri; Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 8, 2024, 4:57 PM CDT for Jefferson County, Saint Louis County, Missouri; Monroe County, Saint Clair County, Illinois. It was in force for 48 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2024, 4:57 PM CDT (21:57 UTC)
Expired
Jul 8, 2024, 5:45 PM CDT
In force
48 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Monroe County, IL, Saint Clair County, IL, Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 51 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 4:58 PM CDTTSTM WND DMG1 Nne Arnold, MOCorrects previous tstm wnd dmg report from 1 NNE Arnold. Delayed Report. Time estimate. Photo of tree down on car from social media.
Jul 8, 4:58 PM CDTTSTM WND DMG1 Sw Oakville, MOCorrects previous tstm wnd dmg report from 1 SW Oakville. Delayed report. Time estimate. Photo of limb snapped down from social media.
Jul 8, 4:58 PM CDTTSTM WND DMG2 Nw Arnold, MOCorrects previous tstm wnd dmg report from 2 NW Arnold. Delayed Report. Time estimate. Photo of tree down on social media.
Jul 8, 5:01 PM CDTTSTM WND DMGOakville, MOCorrects previous tstm wnd dmg report from Oakville. Delayed report. Time and location estimate. Video of siding off a house and limbs down via social media.
Jul 8, 5:02 PM CDTTSTM WND DMG2 N Oakville, MOCorrects previous tstm wnd dmg report from 2 N Oakville. Delayed Report. Time and location estimate. Photo of large limb down via social media.
Jul 8, 5:05 PM CDTTSTM WND DMG2 N Oakville, MOMultiple large trees downed from winds across from Oakville High School.
Jul 8, 5:18 PM CDTTSTM WND DMG1 Nne Arnold, MOCorrects previous tstm wnd dmg report from 1 NNE Arnold. Delayed Report. Time estimate. Photo of tree down on car from social media.
Jul 8, 5:22 PM CDTTSTM WND DMG1 Sw Oakville, MODelayed report. Time estimate. Photo of limb snapped down from social media.
Jul 8, 5:25 PM CDTTSTM WND DMGOakville, MODelayed report. Time and location estimate. Video of siding off a house and limbs down via social media.
Jul 8, 5:28 PM CDTTSTM WND DMG2 N Oakville, MODelayed Report. Time and location estimate. Photo of large limb down via social media.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

140 
WUUS53 KLSX 082157
SVRLSX
ILC133-163-MOC099-189-082245-
/O.NEW.KLSX.SV.W.0320.240708T2157Z-240708T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
457 PM CDT Mon Jul 8 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Monroe County in southwestern Illinois...
  Southwestern St. Clair County in southwestern Illinois...
  Northeastern Jefferson County in east central Missouri...
  South central St. Louis County in east central Missouri...

* Until 545 PM CDT.

* At 457 PM CDT, a severe thunderstorm was located over Imperial,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Arnold, Waterloo, Columbia, Sunset Hills, Pevely, Dupo, Millstadt,
  Herculaneum, Barnhart, Mehlville, Oakville, Antonia, Lemay, Green
  Park, Valmeyer, Fountain, New Design, Concord, Sappington, and
  Imperial.

This includes Interstate 55 in Missouri between exits 180 and 191.
 
This also includes Mastodon Historic Site and Gov. Dunklin's Grave
Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3830 9052 3854 9039 3846 8999 3819 9007
TIME...MOT...LOC 2157Z 282DEG 20KT 3837 9035 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
3 follow-up statements
705 
WWUS53 KLSX 082208
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
508 PM CDT Mon Jul 8 2024

ILC133-163-MOC099-189-082245-
/O.CON.KLSX.SV.W.0320.000000T0000Z-240708T2245Z/
Monroe IL-St. Clair IL-Jefferson MO-St. Louis MO-
508 PM CDT Mon Jul 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR MONROE...SOUTHWESTERN ST. CLAIR...NORTHEASTERN JEFFERSON AND
SOUTH CENTRAL ST. LOUIS COUNTIES...

At 508 PM CDT, a severe thunderstorm was located near Columbia,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Arnold, Waterloo, Columbia, Sunset Hills, Pevely, Dupo, Millstadt,
Herculaneum, Barnhart, Mehlville, Oakville, Antonia, Lemay, Green
Park, Valmeyer, Fountain, New Design, Concord, Sappington, and
Imperial.

This also includes Mastodon Historic Site and Gov. Dunklin's Grave
Historic Site.
 
This includes Interstate 55 in Missouri between exits 180 and 191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3830 9052 3854 9039 3846 8999 3819 9007
TIME...MOT...LOC 2208Z 269DEG 24KT 3840 9023 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
056 
WWUS53 KLSX 082221
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
521 PM CDT Mon Jul 8 2024

MOC099-082231-
/O.CAN.KLSX.SV.W.0320.000000T0000Z-240708T2245Z/
Jefferson MO-
521 PM CDT Mon Jul 8 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3819 9007 3828 9038 3834 9037 3838 9034
      3841 9035 3844 9035 3845 9034 3846 9034
      3852 9032 3846 8999
TIME...MOT...LOC 2221Z 280DEG 25KT 3838 9009 

$$

ILC133-163-MOC189-082245-
/O.CON.KLSX.SV.W.0320.000000T0000Z-240708T2245Z/
Monroe IL-St. Clair IL-St. Louis MO-
521 PM CDT Mon Jul 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN MONROE...SOUTHWESTERN ST. CLAIR AND SOUTH CENTRAL
ST. LOUIS COUNTIES...

At 521 PM CDT, a severe thunderstorm was located near Waterloo,
moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Arnold, Waterloo, Columbia, Pevely, Dupo, Millstadt, Mehlville,
Oakville, Lemay, Valmeyer, Fountain, New Design, Barr, Madonnaville,
Floraville, Wartburg, New Hanover, Burksville, Monroe City, and
Foster Pond.

This also includes Gov. Dunklin's Grave Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3819 9007 3828 9038 3834 9037 3838 9034
      3841 9035 3844 9035 3845 9034 3846 9034
      3852 9032 3846 8999
TIME...MOT...LOC 2221Z 280DEG 25KT 3838 9009 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
023 
WWUS53 KLSX 082234
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
534 PM CDT Mon Jul 8 2024

MOC189-082244-
/O.CAN.KLSX.SV.W.0320.000000T0000Z-240708T2245Z/
St. Louis MO-
534 PM CDT Mon Jul 8 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. LOUIS COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3825 9029 3850 9024 3846 8999 3819 9007
TIME...MOT...LOC 2234Z 280DEG 16KT 3837 9003 

$$

ILC133-163-082245-
/O.CON.KLSX.SV.W.0320.000000T0000Z-240708T2245Z/
Monroe IL-St. Clair IL-
534 PM CDT Mon Jul 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL MONROE AND SOUTHWESTERN ST. CLAIR COUNTIES...

At 534 PM CDT, a severe thunderstorm was located over Smithton,
moving east at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Waterloo, Columbia, Dupo, Millstadt, Valmeyer, New Design, Barr,
Madonnaville, Floraville, Wartburg, New Hanover, Burksville, Monroe
City, Foster Pond, and Paderborn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3825 9029 3850 9024 3846 8999 3819 9007
TIME...MOT...LOC 2234Z 280DEG 16KT 3837 9003 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 4:10 PM CDT, 47 minutes earlier. Its key messages:

  • Heavy rainfall is expected to move into the area late tonight and continue into Tuesday evening. The Flood Watch has been expanded to include much of the area with rainfall totals expected to reach 2 to 4 inches with locally higher amounts.
  • The main impacts from this event will be flash flooding along with rises along local rivers.
  • Scattered thunderstorms will continue into this evening with the potential for locally heavy rainfall and isolated damaging wind gusts over parts of southeast Missouri and southwest Illinois.
Area forecast discussion, Jul 8, 4:10 PM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
410 PM CDT Mon Jul 8 2024

.KEY MESSAGES...

- Heavy rainfall is expected to move into the area late tonight
  and continue into Tuesday evening. The Flood Watch has been
  expanded to include much of the area with rainfall totals
  expected to reach 2 to 4 inches with locally higher amounts.

- The main impacts from this event will be flash flooding along with
  rises along local rivers.

- Scattered thunderstorms will continue into this evening with the
  potential for locally heavy rainfall and isolated damaging wind
  gusts over parts of southeast Missouri and southwest Illinois.

&&

.SHORT TERM...  (Through Late Tuesday Night)
Issued at 409 PM CDT Mon Jul 8 2024

Scattered thunderstorms will continue into this evening ahead of the
trough over the Plains in an environment where the MLCAPES are
between 1000-2000 J/kg with deep layer shear of 30-35 knots.  We
could still see a few wet microbursts through sunset.  Also concerned
about locally heavy rainfall given slow storm motions and PWATS
around 2" over southeast Missouri.

CAMS are showing a decrease in the activity by mid-late evening
before the rain shield associated with TS Beryl moves into the
southern part of the CWA after midnight tonight.  Latest track
forecast from NHC has been consistent moving the center across
southeast Missouri through far southern Illinois.  There will be
deformation band on the left side of as it becomes post-tropical
across eastern Missouri and southwest Illinois that will help focus
one band of heavy rainfall.  It still be a very efficient rainfall
producer with PWATS around 2 inches and deep warm cloud depths that
will cause prolonged moderate-heavy rainfall. The HREF is showing an
axis of 2 to 4 inches of rain from southeast Missouri from
Farmington to Litchfield with amounts locally higher than 5 inches.
I have expanded the flood watch to include central Missouri and east
central Missouri into southwest Illinois. I have included central
Missouri where the soils are already saturated and cannot tolerate
any additional heavy rainfall.

The heavy rain will end over the eastern CWA on Tuesday evening as
the Beryl races off to the east and a upper low lifts northeast into
the eastern Great Lakes late tomorrow night.  This will end the
chance for showers and thunderstorms from west to east late tomorrow
night.

Britt

&&

.LONG TERM...  (Wednesday through Next Monday)
Issued at 409 PM CDT Mon Jul 8 2024

Mainly dry weather is expected mid-late week except from Thursday
when the trough will move across the area with near normal
temperatures. Mainly dry weather is expected to continue into next
weekend with temperatures climbing back above normal.

Britt

&&

.AVIATION...  (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1244 PM CDT Mon Jul 8 2024

There remains the potential for scattered showers and
thunderstorms, primarily at STL/SUS/CPS that could affect the
terminals between 21-01Z. These thunderstorms could produce brief
downpours in heavy rain that could reduce ceilings and
visibilities to MVFR or possible IFR conditions. While there will
be a continued low chance for showers and thunderstorms, rain will
begin to overspread the area from the south with Tropical Storm
Beryl after 10-12Z with rain and MVFR conditions at
COU/JEF/STL/SUS/CPS and with IFR conditions at STL after 17Z.

Britt

&&

.HYDROLOGY...
Issued at 354 AM CDT Mon Jul 8 2024

Isolated flash flooding is possible in parts of southeast Missouri
and southwest Illinois late tonight through Tuesday night due to
persistent and efficient rainfall rates. Antecedent conditions are
not as favorable as further northwest as these locations largely
missed out on the heavier rainfall earlier this month. However,
there may be at least pockets of very heavy tropical rainfall that
overwhelms 3 or 6-hour flash flood guidance (2-3" and 3-4+"
respectively).

In addition to the potential flash flood threat in parts of
southeast Missouri and southwest Illinois late tonight through
Tuesday night, river flooding is also a concern. If the heavier axis
of rainfall does end up in these locations, both the mainstem
Missouri and Mississippi Rivers likely will not be impacted too
much. Any subsequent crest on the Missouri River is very likely
(>90%) to be below the previous crest on the latest HEFS guidance.
For the Mississippi River, most of the river is at or very near
crest. Some points may see their crests come up slightly, but not
significantly unless the track of the heavier rainfall axis were to
end up further northwest than currently forecast. The exception may
be Chester, which has a ~20% chance of moderate flooding over the
next week.

Basins that are most likely to be more directly impacted by the
remnants of Beryl include the Meramec, Big, Bourbeuse, and Black
River basins. Probabilities for minor flooding on the Meramec and
its tributaries are not particularly high due to slightly below
normal flows. However, if the heavy axis of rainfall sets up over
any of these basins, minor flooding odds would increase sharply. The
Black River at Annapolis has the best chance of seeing minor
flooding given the placement of the heavier rainfall axis.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch from 1 AM CDT Tuesday through Wednesday morning for
     Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-
     Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Lincoln MO-
     Madison MO-Moniteau MO-Montgomery MO-Osage MO-Reynolds MO-
     Saint Charles MO-Saint Francois MO-Saint Louis City MO-
     Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.

IL...Flood Watch from 1 AM CDT Tuesday through Wednesday morning for
     Bond IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
     IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Jul 8, 2:29 PM CDT, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
229 PM CDT Mon Jul 8 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091930-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
229 PM CDT Mon Jul 8 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Scattered thunderstorms are forecast through this evening. A few of
these storms may be strong to severe with damaging winds the main
threat.

Widespread moderate to heavy rain will move into southeast Missouri
late tonight where a flood watch is in effect.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy rain and the potential for flash flooding associated with the
remnants of Tropical Cyclone Beryl will spread across much of central
and eastern Missouri into southwest and south central Illinois on
Tuesday. Please refer to the Flood Watch for more details.

There is a chance of thunderstorms over parts of the area on
Wednesday, Thursday, and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

Britt

In the hours before

Local storm report, Jul 8, 4:23 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
423 PM CDT Mon Jul 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Tstm Wnd Dmg     1 NE Eureka             38.51N 90.63W
07/08/2024                   St. Louis          MO   Trained Spotter

            Multiple trees blown down in strong winds.

&&
Local storm report, Jul 8, 4:32 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
432 PM CDT Mon Jul 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     Hail             1 SW House Springs      38.41N 90.58W
07/08/2024  M1.50 Inch       Jefferson          MO   Public

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:57 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade48 min
Jul 8, 1:28 AM CDTAreal Flood AdvisoryLSXBoone, Callaway, Cole, Moniteau3 hr
Jul 8, 2:37 AM CDTFlood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 16 more48 hr
Jul 8, 3:23 AM CDTFlash Flood WarningLSXBoone5 hr
Jul 8, 3:37 AM CDTRiver Flood WarningLSXBoone8 hr
Jul 8, 4:13 AM CDTFlash Flood WarningLSXAudrain, Boone, Callaway4 hr
Jul 8, 4:43 AM CDTFlash Flood WarningLSXLincoln, Montgomery, Warren3 hr
Jul 8, 9:58 AM CDTRiver Flood WarningLSXReynolds48 hr
Jul 8, 1:03 PM CDTAreal Flood AdvisoryLSXReynolds3 hr
Jul 8, 3:32 PM CDTSevere Thunderstorm WarningLSXSaint Charles14 min
Jul 8, 4:06 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Louis24 min
Jul 8, 4:08 PM CDTAreal Flood AdvisoryLSXFranklin, Saint Charles42 min
Jul 8, 4:30 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXJefferson, Saint Louis30 min
Jul 8, 4:50 PM CDTFlash Flood WarningLSXFranklin3 hr
Jul 8, 4:56 PM CDTFlash Flood WarningLSXJefferson, Saint Louis3 hr
Jul 8, 5:17 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis28 min
Jul 8, 5:19 PM CDTAreal Flood AdvisoryLSXJefferson, Saint Louis3 hr
Jul 8, 5:48 PM CDTAreal Flood AdvisoryLSXCrawford3 hr
Jul 8, 5:30 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair45 min
Jul 8, 6:04 PM CDTSevere Thunderstorm WarningLSXSaint Clair18 min
Jul 8, 6:06 PM CDTSevere Thunderstorm WarningLSXClinton, Madison39 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Severe Thunderstorm Warnings in Illinois, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.